Couldn't find what you looking for?

TRY OUR SEARCH!

Hai ! :) I'm also one of the patient who got the shincort injection once.I'm worrying about the side effects of this injection , and i'm wondering know how long does it stays in the body ????Because 2 weeks.... i realised something abnormal , like growing of fine hairs(quite long) on almost my whole body, hair fall, etc...and the MOST serious side effect is my whole chest there grew LOTssss of acne in just a few days after the injection, is that the side effect just because of the shincort injection ????Well... now, those acne on my chest almost recover, but left a lot of scars... :(What should i do now??? so frustrated...:(Thank You for reply ^^

Loading...

Hello,

it would help to know what is the condition you were given shincort injection for? Some of the symptoms you're experiencing definitely do sound like side effects of triamcinolone (active ingredient from the inaction). It does contain steroids, but depending on your condition and the dosage of the injection, it should clear out of your body in a few weeks. Since that doesn't seem to be the case for you, I'd recommend you to definitely call up the office where the injection was administered - if nothing, so you can know for sure is teh Triamcinolone responsible for what you're experiencing, 

wish you all the best, 

Nicole

Reply

Loading...


Nicole,Thank you so much!!^^
Reply

Loading...